# SDR E3MA20141110001

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N980ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9084
- Aircraft time: 4,955 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PERIODICAL INSPECTION A CRACK WAS FOUND IN THE 10L FITTING OF THE TAIL BOOM.  THIS TAIL BOOM HAD SB-117-C-2-53-007 REINFORCEMENT KIT INSTALLED.  THIS TAIL BOOM WAS ALSO REPAIRED 852.1 FH AGO FOR INCORRECT RIVETS INSTALLED IN THE TOP SKIN OF THE BOOM.
